# SDR DALA1313846803

- Difficulty date: April 15, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 56,122 hours, 16,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Gouged
- Location: Bs 608-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR FUSELAGE REPAIR DOUBLER, STA 608-621 BETWEEN STRINGERS 15L-17L HAS GOUGES.  ACCOMPLISHED REPAIR IAW PRI 513922-14, AD REV ORIG.
